# SDR DALA2023032302261

- Difficulty date: March 20, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 72,575 hours, 29,481 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4166388) DURING INSPECTION FOUND CRACK AT LEFT WHEEL WELL VAPOR BARRIER O/B OF RBL 10.54, 10 IN LONG AND RIGHT WHEEL WELL VAPOR BARRIER O/B OF RBL 6.15, 9IN LONG. CRACKS ON VAPOR BARRIER REPAIRED IAW B737 SRM 57-10-10-1A PROCEDURE 2.C.4. REPAIR ID TOPP 40-20-66 PS 900-5-1 NO. 04. PER B737 SRM 57-10-10-1A.
